I've been taking tramadol for 5 years for back pain. I started off with 50mg doses 3x per day and worked it up to 300mg per day. I've now stopped taking it for 8 days and I am feeling so weak. I have no energy, it is really hard to get up and do things, and I am depressed. If anyone have any advice I would greatly appreciate it.
Hi, tired! Did you stop taking it suddenly without a tapering dose schedule?
"Do not stop using this medicine suddenly, or you could have unpleasant withdrawal symptoms. Ask your doctor how to safely stop using this medicine."
Although tramadol is not a narcotic, it is similar and can be highly habituating. You are probably experiencing withdrawal and should contact your doctor for professional advice.
Best regards and I hope you're feeling better quickly, Wildcat
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Sep 2010 • 2 answers
Updated 11 Sep 2013 • 5 answers
Updated 22 Dec 2015 • 4 answers
Updated 29 Feb 2016 • 3 answers
Updated 1 Oct 2018 • 4 answers